# SDR AALA201802209049

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 87,108 hours, 47,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 01857
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EPL TAILCONE SLIDE, THE EMERGENCY LIGHTS INOPERATIVE. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK ASSEMBLY B5-27 IAW WDM 33-51-13. OPS CHECKED GOOD.
